# SDR DALA13033433755

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN LT SIDE STA 480, STR 8L FRAME CRACKED AT PSU RAIL ATTACH POINT.  MX STARTED REPAIR IAW ER/A 514904-14AD.  ER/A CANCELED DUE TO ELONGATED HOLE.  REPAIR ACCOMPLISHED ON WO 27480-2400-0050, CARD 2018946, ER/A 516028-14AD.
